Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Newport/Morehead City, NC

May 22, 2012Tyrrell County, Washington County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at May 22, 2012, 12:21 PM EDT for Tyrrell County, Washington County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2012, 12:21 PM EDT (16:21 UTC)
Expired
May 22, 2012, 1:15 PM EDT
In force
54 min
Issued by
NWS Newport/Morehead City, NC

Counties Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 132 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 4.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WWUS82 KMHX 221621
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1221 PM EDT TUE MAY 22 2012

NCZ045-046-081-221715-
MAINLAND HYDE-TYRRELL-WASHINGTON-
1221 PM EDT TUE MAY 22 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WASHINGTON...MAINLAND HYDE
AND TYRRELL COUNTIES THROUGH 115 PM EDT...

AT 1220 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PUNGO LAKE...OR ABOUT 16 MILES SOUTHEAST OF PLYMOUTH...MOVING
NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3580 7609 3580 7608 3579 7608 3572 7604
      3563 7654 3583 7669 3598 7638 3594 7636
      3595 7635 3595 7633 3597 7629 3599 7620
TIME...MOT...LOC 1620Z 246DEG 8KT 3573 7651

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at May 22, 11:15 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 22, 11:15 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1115 AM EDT TUE MAY 22 2012

.SYNOPSIS...
TROPICAL DEPRESSION ALBERTO WILL MOVE WELL OFF OF THE NORTH
CAROLINA COAST TODAY. PLEASE REFER TO THE LATEST ADVISORIES FROM
THE NATIONAL HURRICANE CENTER FOR THE LATEST ON ALBERTO. A WEAK
AREA OF LOW PRESSURE SURFACE AND ALOFT WILL DEVELOP OVER NORTH
CAROLINA TODAY THROUGH WEDNESDAY...THEN SLOWLY SHIFT EAST AND
DISSIPATE THURSDAY. HIGH PRESSURE BUILDS OVER THE AREA LATE IN THE
WEEK AND INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM TUESDAY...UPDATED TO DROP POPS UNTIL AFTER NOON WITH
SKY COVER ADJUSTED FOR LESS COVERAGE NEXT FEW HOURS AS WELL. FOG AND
STRATUS BURNED OFF QUICKLY WITH HEATING...AND ISOLD SHOWER ACTIVITY
STUMPY PT TO NRN OBX AROUND 10 AM DISSIPATED QUICKLY. CU FIELD
STARTING TO DEVELOPE WITH MORE TYPICAL WARM SEASON SEA BREEZE
PATTERN...AND SUFFICIENT INSTABILITY FOR SCT CONVECTIVE COVERAGE
THIS AFTN...AIDED BY SEA BREEZE BNDRY WORKING INLAND. ISOLD SVR
THREAT MAINLY FOR HAIL. MODIFIED SOUNDINGS INDICATE VIL OF DAY 55-60
AND 50 DBZ CORE HEIGHTS 30500 FT FOR LARGE HAIL THIS AFTN. NO CHANGE
TO TEMPS WITH HIGHS MID 80S INLAND TO NEAR 80 COAST.

&&

.SHORT TERM / WEDNESDAY THROUGH 6 AM WEDNESDAY/...
AS OF 350 AM TUESDAY...ATYPICAL CONVECTIVE PATTERN EXPECTED
TONIGHT ACROSS EASTERN NC. WHILE SOME DECREASE IN COVERAGE AND
INTENSITY OF CONVECTION CAN BE EXPECTED AFTER SUNSET...THE UPPER
LOW AND COLD TEMPERATURES ALOFT (AROUND -15C) WILL MOVE INTO
REGION. COMBINED WITH DEEP CYCLONIC FLOW...PW VALUES AROUND 1.5"
AND DEWPOINTS IN THE 60S...SHOULD LEAD TO THE REDEVELOPMENT OF
SHOWERS AND THUNDERSTORMS OVERNIGHT SO WILL KEEP SOLID CHANCE POPS
ALL NIGHT. AMBIENT OVERNIGHT LOWS IN THE MIDDLE TO UPPER 60S ARE
EXPECTED WITH RAIN COOLED AIR FROM THUNDERSTORMS BRIEFLY PRODUCING
SOME LOWER 60S TEMPERATURES. LOW CLOUDS AND FOG COULD DEVELOP IN
AREAS THAT RECEIVE SUBSTANTIAL RAINFALL.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 315 AM TUE...UPPER LOW WILL CONTINUE TO MOVE OUT OF THE
SOUTHERN APPALACHIANS EARLY WED. THIS FEATURE COMBINED WITH LOCAL
SEABREEZE WILL LIKELY BE THE MAIN TRIGGERS FOR SHOWER/TSTM
DEVELOPMENT WED AFTERNOON. ISOLATED STRONG TSTMS WILL BE POSSIBLE
WED AND THU...MAINLY DURING PEAK HEATING. AT THIS TIME WED LOOKS
HAVE THE BETTER POTENTIAL FOR WIDESPREAD CONVECTION AND STRONGER
TSTMS...WITH UPPER LOW W/NW OF REGION. BASED ON FORECAST
SOUNDINGS...LOOKS LIKE ATMOSPHERE WOULD SUPPORT GUSTY
WINDS...HAIL...AND FREQUENT LIGHTNING IN STRONGER STORMS. THE
UPPER LOW BEGINS TO LIFT NORTHEAST THU AS THE NORTHERN STREAM JET
STRENGTHENS ACROSS THE PLAINS AND GREAT LAKES REGION BUT
SUFFICIENT MOISTURE AND INSTABILITY REMAIN TO ALLOW FOR A FEW
DIURNAL STORMS. STRONG UPPER RIDGE WILL THEN CONTINUE TO BUILD
OVER THE SE FRI INTO THE WEEKEND...WHICH OVERALL SHOULD WORK TO
SUPPRESS CONVECTION. A REX BLOCK IS PROGGED TO DEVELOP EARLY NEXT
WEEK WITH THE UPPER RIDGE BUILDING INTO THE MID-ATLANTIC AND UPPER
LOW MOVING WWD INTO FL WITH MAINLY DRY CONDITIONS CONTINUING.
TEMPS LOOK TO BE NEAR SEASONABLE NORMS EARLY IN THE PERIOD WITH
HIGHS IN THE LOWER TO MID 80S INLAND TO UPPER 70S TO LOW 80S ALONG
THE COAST AND LOWS IN THE 60S. THICKNESSES INCREASE DURING THE
LATTER HALF OF THIS WEEK AND EARLY NEXT WEEK AS RIDGING BUILDS
ALOFT AND EXPECT HIGHS IN THE M/U80S INLAND TO M/U70S COAST.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH 18Z TUESDAY/...
AS OF 710 AM TUESDAY...IFR CONDITIONS WILL BE FORECAST TO
DISSIPATE AROUND 15Z WHEN LOW LEVEL MIXING BEGINS BUT COULD SEE A
COUPLE HOUR PERIOD FROM 15-18Z WHERE THERE COULD BE AREAS MVFR
CEILINGS AS THE LOW CLOUDS LIFT. EXPECTING VFR CONDITIONS AROUND 15Z
THEN CONDITIONS APPEAR TO BE MORE FAVORABLE FOR SCATTERED STRONG
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING AND WILL CARRY
VCTS REMARK AFTER 18Z. WIDELY SCATTERED CONVECTION IS EXPECTED TO
PERSIST OVERNIGHT WITH A THREAT FOR IFR CONDITIONS AGAIN IN FOG
AND STRATUS LATE.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 315 AM TUE...SCT MAINLY DIURNAL SHOWERS AND TSTMS EXPECTED
WED THROUGH THU AN UPPER LOW MOVES INTO THE MID-ATLANTIC. THE LOW
LIFTS N THU WITH STRONG UPPER RIDGE BUILDING OVER THE SE...LIKELY
SUPPRESSING CONVECTION THROUGH THE WEEKEND. PATCHY FOG WILL BE
POSSIBLE EACH MORNING.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1030 AM TUESDAY...NO CHANGES WITH LATE MORNING UPDATE.
FORECAST ON TRACK WITH LIGHT SRLY WINDS INCREASING SLIGHTLY WITH SEA
BREEZE DEVELOPING. BUOY OBX CONTINUE TO SHOW 6 FT SEAS FOR NRN AND
CENTRAL WATERS...THUS NO CHANGE TO SCA.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 315 AM TUE...LINGERING SWELL FROM ALBERTO AND SW WINDS
10-15KT WILL LIKELY KEEP 5FT SEAS ON THE OUTER WATERS WED...THEN
GRADUALLY SUBSIDING WED NIGHT INTO THU. S/SW FLOW AOB 15KT WILL
DOMINATE THROUGH THU...BECOMING MORE SE/E THU NIGHT INTO FRI AS
UPPER LOW MOVES NE. E/NE FLOW AOB 15KT WILL CONTINUE FRI NIGHT
THROUGH SAT AND SEAS 2-4FT...AS SFC HIGH PRESSURE EXTENDS OVER THE
REGION.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR NCZ095-103-
     104.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ150-
     152-154.

&&

SYNOPSIS...JME
NEAR TERM...JBM
SHORT TERM...JME
LONG TERM...SK/CQD
AVIATION...JME/CQD
MARINE...JBM/CQD
Hazardous weather outlook, May 22, 5:02 AM EDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
502 AM EDT TUE MAY 22 2012

NCZ103-230915-
OUTER BANKS DARE-
502 AM EDT TUE MAY 22 2012

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT FOR RIP CURRENTS AND ROUGH SHORE BREAK.

WIDELY SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED AGAIN ON
WEDNESDAY. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...GUSTY
WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-104-230915-
CARTERET-OUTER BANKS HYDE-
502 AM EDT TUE MAY 22 2012

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 BEACH HAZARDS STATEMENT FOR RIP CURRENTS AND DANGEROUS SHORE
BREAK NORTH OF CAPE LOOKOUT.

WIDELY SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED AGAIN ON
WEDNESDAY. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...GUSTY
WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ046-047-080-081-093-094-230915-
TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-CRAVEN-PAMLICO-
502 AM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED AGAIN ON
WEDNESDAY. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...GUSTY
WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-230915-
ONSLOW-
502 AM EDT TUE MAY 22 2012

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED AGAIN ON
WEDNESDAY. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...GUSTY
WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044-045-079-090>092-230915-
MARTIN-PITT-WASHINGTON-GREENE-DUPLIN-LENOIR-JONES-
502 AM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED SHOWERS AND STRONG THUNDERSTORMS ARE EXPECTED AGAIN ON
WEDNESDAY. LOCALLY HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...GUSTY
WINDS AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 22, 12:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1221 PM EDT TUE MAY 22 2012

NCZ045-046-081-221715-
MAINLAND HYDE-TYRRELL-WASHINGTON-
1221 PM EDT TUE MAY 22 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WASHINGTON...MAINLAND HYDE
AND TYRRELL COUNTIES THROUGH 115 PM EDT...

AT 1220 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PUNGO LAKE...OR ABOUT 16 MILES SOUTHEAST OF PLYMOUTH...MOVING
NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3580 7609 3580 7608 3579 7608 3572 7604
      3563 7654 3583 7669 3598 7638 3594 7636
      3595 7635 3595 7633 3597 7629 3599 7620
TIME...MOT...LOC 1620Z 246DEG 8KT 3573 7651

26

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 9:30 PM EDTSpecial Weather StatementMHXDuplin45 min
May 22, 3:52 AM EDTBeach Hazards StatementMHX16 hr
May 22, 12:40 PM EDTSpecial Weather StatementMHXDuplin65 min
May 22, 12:48 PM EDTSpecial Weather StatementMHXOnslow57 min
May 22, 1:36 PM EDTSpecial Weather StatementMHXTyrrell54 min
May 22, 1:45 PM EDTSpecial Weather StatementMHXDuplin60 min
May 22, 1:50 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Onslow40 min
May 22, 2:04 PM EDTSpecial Weather StatementMHXOnslow56 min
May 22, 2:17 PM EDTSevere Thunderstorm WarningMHXOnslow43 min
May 22, 2:40 PM EDTAreal Flood AdvisoryMHXOnslow43 min
May 22, 3:25 PM EDTSpecial Weather StatementMHXWashington65 min
May 22, 4:05 PM EDTSpecial Weather StatementMHXBeaufort55 min
May 22, 4:19 PM EDTSpecial Weather StatementMHXDuplin41 min
May 22, 4:41 PM EDTSpecial Weather StatementMHXHyde64 min
May 22, 4:58 PM EDTSpecial Weather StatementMHXMartin62 min
May 22, 5:36 PM EDTSpecial Weather StatementMHXGreene39 min
May 22, 6:19 PM EDTSpecial Weather StatementMHXPitt41 min
May 22, 7:03 PM EDTSpecial Weather StatementMHXMartin, Pitt42 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.